Error analysis of a variational multiscale stabilization for convection-dominated diffusion equations in two dimensions (bibtex)
by G. Li, D. Peterseim, M. Schedensack
Reference:
G. Li, D. Peterseim, M. Schedensack:Error analysis of a variational multiscale stabilization for convection-dominated diffusion equations in two dimensions, IMA J. Numer. Anal., volume 38, no.3, pp.1229--1253, 2018.
Bibtex Entry:
@ARTICLE{lps2017,
  author = {Li, G. and Peterseim, D. and Schedensack, M.},
  title = {Error analysis of a variational multiscale stabilization for
                convection-dominated diffusion equations in two dimensions},
  journal = {IMA J. Numer. Anal.},
  volume = {38},
  number = {3},
  pages = {1229--1253},
  year = {2018},
}
Powered by bibtexbrowser